MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH
Model Number 100027-09
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, foreign material (hair) was found in the galaflex lite package.The sample is reported to be available for return however, has not been received at this time.Based on the information reported and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of 597 units released for distribution in april 2023.Should the sample be returned for evaluation, a supplemental mdr will be submitted to document the results of the sample evaluation.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a breast reconstruction procedure, it was found that there was a foreign material (hair) inside the galaflex lite package while opening the sterile packaging.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, foreign material (hair) was found in the galaflex lite package.The sample is reported to be available for return however, has not been received at this time.Based on the information reported and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in april 2023.Should the sample be returned for evaluation, a supplemental mdr will be submitted to document the results of the sample evaluation.H11: this supplemental mdr is submitted to document the sample evaluation results.Evaluation of the returned sample confirms the foreign material (hair or fiber, black in color) presents itself on top of the inner sterile envelope on the backside.Based on the information provided and sample evaluation it was determined that most probable root cause for the hair to present in the packing is the result of improper gowning practices during the manufacturing process.An awareness training was performed with the appropriate personnel.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GALAFLEX LITE
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19885953
Report Number1213643-2024-00388
Device Sequence Number7254659
Product Code OOD
UDI-Device Identifier00810054980582
UDI-Public(01)00810054980582(17)250131(10)LXHP0015
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number100027-09
Device Catalogue NumberGFLT1520
Device Lot NumberLXHP0015
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale